# SDR DALA2023022101282

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,777 hours, 27,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 DAMAGE WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP, AS FOLLOW: HOLE #3, #4 AND #5 CORROSION ON FITTING AND SKIN (ALL AROUND), IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00118 HOLE #3, #4 AND #5 CORROSION ON FITTING AND SKIN (ALL AROUND) WERE REPAIRED PER ER/ A 605863-14AD REV. ORIGINAL; SECTION I: PERMANENT REPAIR. (2632528)
